Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have erectile dysfunction. Is Sustimax or Viagra good?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
Hi for erectile dysfunction ..which is good medicine Sustimax or Viagra
Posted Wed, 14 Aug 2013 in Sexual Problems
 
 
Answered by Dr. Srikanth Reddy 8 minutes later
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
Sustimax has sildenafil along with the dapoxetine
Viagra had sildenafil only.
If you have only erectile dysfunction with no premature ejaculation, then even viagra will be good enough and sustimax will not give you any added benefit.
Most of the causes of erectile dysfunction are psychological and you may not even require viagra. Do consider meeting a psychiatrist before starting off on drugs.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor